# SDR ABXA020102

- Difficulty date: June 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE TUNNEL STATION 32, FRAME WAS CRACKED.  FABRICATED NEW FRAME AND REPAIRED AREA IAW DC-8 SRM 51-1-20D, 53-3-1, 53-2-0, AND 51-1-8.
